MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION VANCOMYCIN FLEX REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION VANCOMYCIN FLEX REAGENT CARTRIDGE
Catalog Number 10444929
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that the erroneously depressed vancomycin (vanc) results were obtained on four patient samples on a dimension exl with lm integrated chemistry system.Siemens reviewed the instrument data, and the information provided by the customer.Reagent and instrument issues were ruled out based on quality control (qc) recovery within acceptable ranges.However, quality control (qc) recovery immediately after the discordant patient samples run was low.Following this, the customer loaded a new vanc flex reagent and reran the qc, which recovered within the acceptable laboratory range.The customer ran survey samples and performed a precision study which recovered acceptably.Based on the available information, the cause of the event is unknown.The customer is operational.The system is performing according to specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported that erroneously depressed vancomycin (vanc) results were obtained on four patient samples on a dimension exl with lm integrated chemistry system.The erroneous results were reported to the physician(s) and were questioned.The samples were repeated on same dimension exl with lm integrated chemistry system.The repeat results recovered higher and were considered correct.The repeat results were reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the depressed vanc results.

Brand Name
DIMENSION
Common Device Name
DIMENSION VANCOMYCIN FLEX REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24543172
Report Number2517506-2026-00049
Device Sequence Number15751559
Product Code LEH
UDI-Device Identifier00842768005763
UDI-Public(01)00842768005763(10)EB6324(17)261120
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10444929
Device Lot NumberEB6324
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown